test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9554

Title: The Volume of the Moduli Space of Flat Connections on a Nonorientable 2-Manifold
Authors: Jeffrey, L.
Ho, N.
Issue Date: 2005
Publisher: Springer-Verlag
Citation: Ho, N., & Jeffrey, L. C. (2005). The volume of the moduli space of flat connections on a nonorientable 2-manifold. Communications in Mathematical Physics, 256(3), 539-564.
Abstract: We compute the Riemannian volume of the moduli space of flat connections on a nonorientable 2-manifold, for a natural class of metrics. We also show that Witten’s volume formula for these moduli spaces may be derived using Haar measure, and we give a new proof of Witten’s volume formula for the moduli space of flat connections on a 2-manifold using Haar measure.
Description: The original publication is available at www.springerlink.com
URI: http://hdl.handle.net/1807/9554
ISSN: 0010-3616
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
the volume of moduli space.pdf565.71 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft